Tylenol Extra Strength Severe Cough + Sore Throat Caplets, Daytime Extra Strength Pain Reliever & Fever Reducer + Cough Suppressant, Acetaminophen 500 mg, Dextromethorphan HBr 15 mg, 24 ct

TYLENOL

Tylenol Extra Strength Severe Cough + Sore Throat Caplets, Daytime Extra Strength Pain Reliever & Fever Reducer + Cough Suppressant, Acetaminophen 500 mg, Dextromethorphan HBr 15 mg, 24 ct

$U2,180 $U3,633
Save 40% ($U1,453)
  • Order within 2 hours and 58 minutes to get between May 19 - May 25
  • Tracked Shipping on All Orders
  • 14-Day Returns
  • Secure Payments
  • 24/7 Customer Support
Buying Bulk?

Description

  • 24-count package of Extra Strength Tylenol Severe Cough + Sore Throat caplets with acetaminophen and dextromethorphan HBr for powerful, multi-symptom relief for your painful sore throat and cough
  • The extra strength pain reliever and fever reducer plus cough suppressant caplets help temporarily relieve your daytime cold symptoms. These symptoms include head and body aches, fever and painful sore throat, and coughs
  • The maximum-strength, multi-symptom cold and flu medicine is formulated with 500 mg of extra strength acetaminophen to help relieve aches and pains and reduce fever, plus, 15 mg of dextromethorphan HBr cough suppressant to help calm your severe cough
  • Stop your cough and sore throat before they stop you. Available over the counter, keep this daytime cold medicine with your sick care supplies for extra strength relief
  • Get fast, multi-symptom cold and flu relief with the power of extra strength acetaminophen from Tylenol, the #1 doctor recommended pain relief brand. For adults and children 12 years and older, take two caplets every six hours while symptoms last


Stop your cough and sore throat before they stop you with the Extra Strength Tylenol Severe Cough + Sore Throat daytime tablets. These extra-strength pain relief tablets provide multi-symptom cold and flu relief. These symptoms include headaches, body aches, fever, painful sore throat, and coughs. This powerful daytime cold medicine is formulated with 500 mg of extra strength acetaminophen for effective pain and fever relief and 15 mg of dextromethorphan HBr cough suppressant to help calm your severe cough. Keep this fast-acting daytime cold medicine on hand or with your sick care supplies for cold and flu relief. This extra-strength cold relief medicine is available over the counter and is intended for adults as well as children 12 and older. Take two caplets every six hours while symptoms last and do not exceed six caplets in 24 hours. Help combat cold and flu symptoms with the power of extra strength acetaminophen from Tylenol, the #1 doctor recommended pain relief brand.

Shipping and Returns

  • We offer tracked shipping on all orders. Tracking information will be shared as soon as the order is dispatched.
  • Please check the delivery estimate before adding a product to the cart. This is displayed for every product on the website.
  • Available shipping methods and charges will be displayed at the time of checkout, depending on your exact location.
  • All customers are entitled to a return window of 14 days, starting from the date of delivery of the product(s).
  • Customers are advised to read our return policy for details of the return process, eligibility, refunds as well as cancellations or exchanges.
  • In case of any issues or concerns about Shipping or Returns, please contact us and we will be happy to help.
Tylenol Extra Strength Severe Cough + Sore Throat Caplets, Daytime Extra Strength Pain Reliever & Fever Reducer + Cough Suppressant, Acetaminophen 500 mg, Dextromethorphan HBr 15 mg, 24 ct

Tylenol.

Tylenol Extra Strength Severe Cough + Sore Throat Caplets...

$U2,180 $U3,633
Save 40.0% ($U1,453)